Can I find vistaril in a suppository form, When I get nausea I cannot swallow anything?

Answers (4)

21 May 2012

I would recommend Zofran fast melts they melt in your mouth and you do not have to worry about throwing them up because they dissolve into the blood stream quick. But if you want a suppository I would call your pharmacy and see what they say.
Good luck

Votes: +2

21 May 2012

thank you! I will try Zofran.

Votes: +0
SoMuchPain 21 May 2012

make sure it's dissolving kind! they'll know.

gelachkar 21 May 2012

absolutly, will post my result after trying it on my next episode (hope not soon)

21 May 2012

Phenergan and compazine both come in suppositories, if the Zofran doesn't work.

Votes: +0

22 May 2012

Hi there,

Gravol comes in suppository and oral too.

Good luck!

Smileyhappy

Votes: +0
kaismama 22 May 2012

Marketed as Dramamine in the US.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I'm looking for a new anti nausea med. Any suggestions?

I currently take Phenergan but it's so bitter that I have trouble swallowing it sometimes. I also have the suppository form of it but for ...

2 answers 21 Jan 2011

Can nausea and vomiting occur 10 days after a treatment?

I was trying to find out about nausea and vomiting associated with chemotherapy. I thought this was a chemotherapy site, not a general drug ...

1 answer 4 Nov 2012

Why chlorpheneramine not found in suppository dosage form?

chlorpheneramine maleat found in differint dosage forms as tablets,syrup and may be capsules, but why not in suppository form?

1 answer 2 Dec 2012

Can Vistaril cause withdrawal symptoms?

The answer is YES. However, it is only reported from approximately 1.8% of people whom have experienced such withdrawal symptoms via the use of ...

1 answer 13 Jan 2013

Why did dr put me on vistaril 50mg & tylenol4 300/60 to take together?

my eyes were bleeding,i had a migraine so bad. i have a cyst on lft frontal lobe that they said causes me n0 problems.

3 answers 6 Feb 2013